# SDR SWAA061918

- Difficulty date: June 3, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 9,192 hours, 5,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CABIN EEPLS LIGHT COVER LOOSE.  SECURED EEPLS COVER PER MM.
